# SDR ABXA060226

- Difficulty date: August 4, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,932 hours, 47,319 cycles
- Engine: Pwa JT8D9A
- Engine time: 47,774 hours, 46,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Part time: 47,774 hours, 46,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT OIL PRESSURE LOW ANNUNCIATOR CAME ON AFTER TAKEOFF.  PRESSURE AND OIL QUANTITY BOTH QUICKLY WENT TO -0-.  ENGINE POWER REDUCED TO IDLE AND THEN SHUTDOWN.  EMERGENCY DECLARED FOLLOWED BY NORMAL LANDING.  ENGINE RAN ABOUT 2 MINUTES AFTER OIL SYSTEM FAILURE.  REPLACED NR 1 ENGINE IAW JC 9090010 REFERENCE WORK ORDER 600254026.
